Advertisement

Applied Mathematics and Mechanics

, Volume 24, Issue 3, pp 355–362 | Cite as

A positive interior-point algorithm for nonlinear complementarity problems

  • Ma Chang-feng
  • Liang Guo-ping
  • Chen Xin-mei
Article

Abstract

A new iterative method, which is called positive interior-point algorithm, is presented for solving the nonlinear complementarity problems. This method is of the desirable feature of robustness. And the convergence theorems of the algorithm is established. In addition, some numerical results are reported.

Key words

nonlinear complementarity problems positive interior-point algorithm nonsmooth equations 

Chinese Library Classification

O224.2 

2000 MR Subject Classification

90C33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Harker P T, Pang J S. Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications [J].Math Prog, 1990,48(2):161–220.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Harker P T, Xiao B. Newton's methods for nonlinear complementarity problem: a B-differentiable equation approach [J].Math Prog, 1990,48(3):339–358.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Pang J S. Newton's method for B-differentiable equations [J].Math Oper Res, 1990,15(2):311–341.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Monteriro R D C, Pang J S, Wang T. A Positive algorithm for nonlinear complementarity problem [J].SIAM J Opt, 1995,5(1):129–148.CrossRefGoogle Scholar
  5. [5]
    Pang J S. A B-differentiable equation-based, globally and locally quadratically convergent algorithm for nonlinear problems [J].Math Prog, 1991,51(1):101–131.zbMATHCrossRefGoogle Scholar
  6. [6]
    Pang J S Gabriel S A. NE/SQP: A robust algorithm for nonlinear complementarity problems [J].Math Prog, 1993,60(2):295–338.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Mathiesen L. An algorithm based on a sequence of linear complementarity problems applied to a Walrasian equilibrium model: an example [J].Math Prog, 1987,37(1):1–18.zbMATHMathSciNetGoogle Scholar
  8. [8]
    Friedlander A, Martinez J M, Stantos S A. A new strategy for solving variational inequalities in bounded polytopes [J].Numer Funct Anal and Optimiz, 1995,16(5/6):653–668.zbMATHGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Ma Chang-feng
    • 1
    • 2
  • Liang Guo-ping
    • 2
  • Chen Xin-mei
    • 3
  1. 1.Department of computational Science and Applied PhysicsGuilin Institute of Electronic TechnologyGuilinPR China
  2. 2.Institute of MathematicsAcademy of Mathematics & System Sciences CASBeijingPR China
  3. 3.Department of Mathematic & ComputerChangsha University of Electric PowerChangshaPR China

Personalised recommendations